# SDR HALA2016071900282

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 53,371 hours, 9,775 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shuttle Valve
- Part number: 274605
- Part serial: DA00653
- Condition: Unknown
- Location: Anti Skid Sys
- Part time: 25,084 hours, 4,367 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL TO THE GATE, HYD QUANTITIES WERE L1.01, C0.90, R1.27. AFTER EQUALIZING ALL QUANTITIES TO L1.01, C1.01, R1.01 FLUID MIGRATED BACK TO L1.01, C0.80, R1.50.   REPLACED RT ANTI SKID CONTROL MODULE SHUTTLE VALVE IAW AMM 32-42-07, A/S BITE CHECKED GOOD.  HYDRAULIC QUANTITY STABLE AT L1.03, C1.03, R0.98.
